|
The high accuracy asymptotics for a least square spline error
N. N. Kalitkin, L. V. Kuzmina Institute for Mathematics Modelling of RAS, Moscow
Abstract:
An error is investigated for a least square spline of arbitrary power p and all it's derivatives. The high accuracy approximation is constructed for dependence of an error coefficient on p.
Keywords:
spline, least square, error.
Received: 03.11.2009
Citation:
N. N. Kalitkin, L. V. Kuzmina, “The high accuracy asymptotics for a least square spline error”, Mat. Model., 22:5 (2010), 67–68; Math. Models Comput. Simul., 2:6 (2010), 788–789
Linking options:
https://www.mathnet.ru/eng/mm2972 https://www.mathnet.ru/eng/mm/v22/i5/p67
|
Statistics & downloads: |
Abstract page: | 453 | Full-text PDF : | 167 | References: | 80 | First page: | 13 |
|